# SDR UIEA2013030600117

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 231 hours, 119 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Condition: Inoperative
- Location: Lt Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WINDOW HEAT INOPERATIVE.  R & R LEFT WHCU M192 IAW AMM 30-41-01. OPS CHECKED GOOD ON GROUND.
